Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Sep 3, 2012, 5:19 PM MST for Cochise County, Arizona. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 5:19 PM MST (00:19 UTC)
- Expired
- Sep 3, 2012, 6:00 PM MST
- In force
- 41 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 65 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 0.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2007 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WUUS55 KTWC 040019 SVRTWC AZC003-040100- /O.NEW.KTWC.SV.W.0100.120904T0019Z-120904T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 519 PM MST MON SEP 3 2012 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA... * UNTIL 600 PM MST * AT 512 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF TOMBSTONE...OR 25 MILES NORTHEAST OF SIERRA VISTA... AND MOVING SOUTHWEST AT 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH... LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM. && LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986 TIME...MOT...LOC 0018Z 029DEG 9KT 3181 11000 $$ MEYER
2 follow-up statements
830 WWUS55 KTWC 040040 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 540 PM MST MON SEP 3 2012 AZC003-040100- /O.CON.KTWC.SV.W.0100.000000T0000Z-120904T0100Z/ COCHISE AZ- 540 PM MST MON SEP 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST FOR CENTRAL COCHISE COUNTY... AT 536 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AND NORTHEAST OF TOMBSTONE...OR 21 MILES NORTHEAST OF SIERRA VISTA...MOVING SOUTHWEST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM. && LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986 TIME...MOT...LOC 0040Z 029DEG 9KT 3175 11003 $$ MEYER
834 WWUS55 KTWC 040053 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 553 PM MST MON SEP 3 2012 AZC003-040103- /O.EXP.KTWC.SV.W.0100.000000T0000Z-120904T0100Z/ COCHISE AZ- 553 PM MST MON SEP 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY WILL EXPIRE AT 600 PM MST... AT 553 PM MST THUNDERSTORMS IN THE TOMBSTONE AREA WERE DIMINISHING IN INTENSITY. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986 TIME...MOT...LOC 0053Z 029DEG 9KT 3172 11005 $$ MEYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:20 PM MST, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 3, 3:20 PM MST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 320 PM MST MON SEP 3 2012 .SYNOPSIS...THERE WILL BE PLENTY OF MOISTURE AROUND FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS AGAIN TODAY...MAINLY SOUTH AND WEST OF TUCSON. DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY FOR AN UPSWING IN THUNDERSTORM ACTIVITY. && .DISCUSSION...ACTIVITY SLOWER TO START THIS AFTERNOON AND HAS MAINLY BEEN RELEGATED TO THE HIGHER TERRAIN SOUTH AND EAST OF TUCSON. IT ALSO HAS BEEN COOLER THAN FORECAST. PRECIPITABLE WATER VALUES ARE SLOWLY INCREASING...ESPECIALLY OUT WEST...AND RANGE FROM 1.35" NEAR THE AZ/NM BORDER TO 1.70" OUT IN WESTERN PIMA COUNTY. STILL NO CHANGE FROM MORNING THINKING THAT THE BEST CHANCES FOR STORMS WITH HEAVY RAIN WILL BE ALONG THE INTERNATIONAL BORDER AND ONCE AGAIN OUT IN CENTRAL PIMA COUNTY. TROPICAL MOISTURE WILL CONTINUE TO PUSH NORTH INTO ARIZONA TUESDAY AND WEDNESDAY AS TROPICAL STORM JOHN MOVES TO THE WNW INTO COOLER WATERS WELL OFF THE BAJA COAST. AS WE HAVE BEEN ADVERTISING FOR A COUPLE OF DAYS NOW...BOTH TUESDAY AND WEDNESDAY LOOK PRETTY ACTIVE AND WET. DUE TO THE ADDED MOISTURE AND CLOUD COVER...HIGHS TUESDAY AND WEDNESDAY WILL BE BELOW NORMAL. ATMOSPHERE DRIES OUT A BIT LATE IN THE WEEK INTO THE WEEKEND BUT ENOUGH MOISTURE WILL BE AROUND FOR CONTINUED CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. HIGHS WILL WARM BACK TO OR SLIGHTLY ABOVE NORMAL. && .AVIATION...MAIN AREA OF CONCERN FOR SHOWERS AND THUNDERSTORMS THIS EVENING WILL BE SOUTH AND WEST OF KTUS WHERE THEY WILL BE MORE NUMEROUS. CAN EXPECT MVFR CONDITIONS NEAR TSRA THRU 04/04Z. EXPECT SCTD TSRA TO DVLP ONCE AGAIN ON TUESDAY AFTER 04/19Z. SURFACE WIND GENERALLY LESS THAN 10 KTS...EXCEPT FOR GUSTS TO 45 KTS NEAR SCTD TSRA/SHRA THRU 04/04Z...ESPECIALLY FROM S AND W OF KTUS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...EXPECT SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. ERRATIC AND GUSTY WINDS CAN BE EXPECTED NEAR ANY THUNDERSTORMS THAT DEVELOP. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 3, 11:20 AM MST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE TUCSON AZ 1120 AM MST MON SEP 3 2012 CORRECTION TO ADD SECOND PARAGRAPH IN DAY TWO THRU SEVEN SECTION AZZ503-507-508-513-040600- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- 1120 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT MOISTURE VALUES HAVE INCREASED IN THE PAST 24 HOURS AND COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE MOVING NORTH ACROSS NORTHERN SONORA MEXICO...EXPECTED WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE HEAVY RAIN AND WIND GUSTS TO 50 MPH. LOCALIZED RAINFALL TOTALS OF ONE TO TWO INCHES WILL INCREASE THE CHANCES FOR FLASH FLOODING TO OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY. SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ502-515-040600- TOHONO O'ODHAM NATION-BABOQUIVARI MOUNTAINS- 1120 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS. AS HAS BEEN THE CASE FOR THE PAST COUPLE OF DAYS...SOME OF THESE STORMS WILL CAPABLE OF PRODUCING HEAVY RAIN AND WIND GUSTS TO 50 MPH. ISOLATED AREAS OVER THE PAST COUPLE OF EVENINGS HAVE RECEIVED UP TO TWO INCHES OF RAIN...SO ANY ADDITIONAL RAINFALL WILL BRING ABOUT FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY. SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ504>506-514-040600- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS- 1120 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS. MAIN THREAT FROM STORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY. SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-040600- WESTERN PIMA COUNTY- 1120 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON...THEN A BETTER CHANCE TONIGHT AS STORMS IN CENTRAL PIMA COUNTY PUSH WEST AS FAR AS STATE HIGHWAY 86. MAIN THREAT FROM STORMS INITIALLY WILL BE BLOWING DUST FROM THUNDERSTORM OUTFLOW TO THE EAST...THEY LOCALLY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS STORMS PUSH WEST ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY. SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ509>512-040600- UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- 1120 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE MAIN CONCERNS WITH STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY. SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Sep 3, 3:03 PM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
303 PM MST MON SEP 3 2012
AZZ503-513-032245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
303 PM MST MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL
345 PM MST...
AT 254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF NOGALES...MOVING WEST AT 5
TO 10 MPH TOWARD THE PATAGONIA LAKE AREA.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...KINO SPRINGS AND
PATAGONIA LAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3161 11090 3155 11065 3136 11068 3132 11089
3133 11096
TIME...MOT...LOC 2202Z 090DEG 8KT 3145 11078
MEYERSpecial weather statement, Sep 3, 3:35 PM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
335 PM MST MON SEP 3 2012
AZZ503-032315-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
335 PM MST MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA CRUZ COUNTY UNTIL
415 PM MST...
AT 330 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF NOGALES...MOVING WEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...TUBAC...RIO RICO...PENA BLANCA
LAKE AND TUMACACORI.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3139 11123 3166 11107 3154 11081 3132 11085
3132 11104
TIME...MOT...LOC 2235Z 103DEG 10KT 3148 11096
MEYERSpecial weather statement, Sep 3, 5:03 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 503 PM MST MON SEP 3 2012 AZZ507-508-513-040045- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 503 PM MST MON SEP 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COCHISE COUNTY UNTIL 545 PM MST... AT 454 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 28 MILES SOUTH OF WILLCOX BETWEEN SUNIZONA AND TOMBSTONE...MOVING SOUTHWEST AT 10 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ELFRIDA AND TOMBSTONE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3160 10971 3172 11016 3195 10985 3190 10961 TIME...MOT...LOC 0002Z 029DEG 4KT 3183 10981 MEYER
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:03 PM MST | Special Weather Statement | TWC | Cochise | 42 min |
| Sep 3, 5:21 PM MST | Flash Flood Warning | TWC | Cochise | 114 min |
| Sep 3, 5:34 PM MST | Special Weather Statement | TWC | Santa Cruz | 41 min |
| Sep 3, 6:17 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 43 min |
| Sep 3, 6:39 PM MST | Special Weather Statement | TWC | Graham | 51 min |
| Sep 3, 6:41 PM MST | Flash Flood Warning | TWC | Cochise | 79 min |
| Sep 3, 8:39 PM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Sep 4, 6:24 AM MST | Areal Flood Advisory | TWC | Pima | 111 min |
| Sep 4, 7:56 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 4, 4:09 PM MST | Special Weather Statement | TWC | Graham | 51 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.